# SDR DL75K041014

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 11,869 hours, 5,085 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FAINT SMELL, POSSIBLE BURNING ELECTRICAL TYPE ODOR NOTICED BY AFT GALLEY AREA.  NOTICED BY F/A ON DESCENT.  UTILITY BUSSES WERE TURNED OFF.  NO SMELL NOTICED.  FOUND COFFEEMAKER DIRTY WITH COFFEE GROUNDS.
